# SDR REXA2012060800827

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 20,688 hours, 18,097 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK WITH APU RUNNING ONLY.  NO ENGINES STARTED YET.  REMOVED AND REPLACED APU FUEL FEED LINE PACKING IAW AMM 28-20-01.  OPS AND LEAK CHECK GOOD.
